Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 24, NWS La Crosse, WI

June 7, 2005Taylor County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 7, 2005, 8:13 PM CDT for Taylor County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2005, 8:13 PM CDT (01:13 UTC)
Expired
Jun 7, 2005, 8:46 PM CDT
In force
33 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Taylor County, WI

The radar

The La Crosse radar (KARX), 163 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 5:30 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1819 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.7
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 080113
SVRARX
WIC119-080145-
/O.NEW.KARX.SV.W.0024.050608T0113Z-050608T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
813 PM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN

* UNTIL 845 PM CDT

* AT 813 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
  SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...AND DAMAGING WINDS
  EXTENDING FROM 10 MILES WEST OF MEDFORD TO 7 MILES SOUTH OF
  MEDFORD. THE SEVERE THUNDERSTORMS WERE MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  STETSONVILLE AND ESADORE LAKE AROUND 820 PM CDT...
  MEDFORD AND THE TAYLOR COUNTY AIRPORT AROUND 825 PM CDT...
  HIGHWAY 13 AND COUNTY ROAD M AROUND 830 PM CDT...
  GOODRICH AND HIGHWAY M AND JOE MARTIN ROAD AROUND 845 PM CDT...

THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND
STAY AWAY FROM WINDOWS.

LAT...LON 4527 9059 4511 9050 4504 9046 4504 9019
      4512 9020 4513 9003 4525 9004

$$

BOYNE
2 follow-up statements
000 
WWUS53 KARX 080133
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
833 PM CDT TUE JUN 7 2005

WIC119-080145-
/O.CON.KARX.SV.W.0024.000000T0000Z-050608T0145Z/
TAYLOR WI-
833 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR TAYLOR COUNTY...

AT 833 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF 
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 4 MILES WEST OF MEDFORD TO 8 MILES SOUTHEAST
OF MEDFORD. THE SEVERE STORMS WERE MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR GOODRICH AROUND 845 PM.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4516 9052 4511 9050 4504 9046 4504 9019
      4512 9020 4513 9004 4520 9006

$$

SHEA
000 
WWUS53 KARX 080146
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
845 PM CDT TUE JUN 7 2005

WIC119-080155-
/O.EXP.KARX.SV.W.0024.000000T0000Z-050608T0145Z/
TAYLOR WI-
845 PM CDT TUE JUN 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR TAYLOR COUNTY HAS EXPIRED...

THE THUNDERSTORMS HAVE MOVED OUT OF THE AREA. THERERFORE...THE SEVERE
THUNDERSTORM WARNING FOR TAYLOR COUNTY HAS EXPIRED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. 

LAT...LON 4516 9052 4511 9050 4504 9046 4504 9019
      4512 9020 4513 9004 4520 9006

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:05 PM CDT, 6 hours 8 minutes earlier.

Area forecast discussion, Jun 7, 2:05 PM CDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
205 PM CDT TUE JUN 7 2005

.SHORT TERM...THROUGH FRIDAY NIGHT

PRIMARY FORECAST CONCERNS REMAIN FOCUSED ON SEVERE WEATHER THREAT
NEXT FEW DAYS...AS WELL AS HEAVY RAIN POTENTIAL.

AFTERNOON SURFACE ANALYSIS HAD LOW PRESSURE OVER SOUTH DAKOTA.
WARM FRONT EXTENDED FROM CENTRAL WI THROUGH SOUTHERN MN TO THE LOW.
TONGUE OF 70F DEW POINTS STRETCHED FROM IOWA INTO SOUTHEAST MN.
REMNANTS OF EARLY MORNING MCS THAT PRODUCED HAIL IN PORTIONS OF THE
FORECAST AREA HAD MOVED INTO CENTRAL WI.

OUTFLOW BOUNDARY EVIDENT IN VISIBLE SATELLITE IMAGERY AND RADAR
DATA FROM NEAR KLSE-KMSP. NEW STORMS HAVE BEEN DEVELOPING ALONG THIS
BOUNDARY JUST EAST OF KLSE. LAPS INDICATED SBCAPES HAVE BEEN BUILDING
AND WERE 3000-4000 J/KG AS A RESULT OF SUNSHINE RETURNING IN WAKE OF
MORNING CONVECTION. WATER VAPOR IMAGERY INDICATED MID LEVEL
CIRCULATION OVER PACIFIC NORTHWEST...WITH SEVERAL SHORT WAVES PIN-
WHEELING AROUND IT. SHORT WAVE OF INTEREST ADVANCING INTO WYOMING.

12Z 07JUN05 MODELS WERE SIMILAR WITH MASS FIELDS AND CONTINUE TO
SUGGEST MCS ACTIVITY CONTINUES NEXT FEW DAYS ACROSS THE UPPER
MIDWEST. GFS AND NAM STILL HAD DIFFERENCES WHERE MCS WILL TRACK...
THUS RESULTING IN DIFFERENCES ON LOCATION AND AMOUNT OF QPF.
CONFIDENCE MEDIUM THAT NAM SHOULD BE BEST MODEL THROUGH WEDNESDAY...
THEN CONFIDENCE LOW ON EXACT DETAILS WITH RESPECT TO RAIN CHANCES AND
ANY AREAS OF POTENTIALLY HEAVY RAINFALL AT THIS TIME. AS MENTIONED
YESTERDAY...UNCERTAINTY OF POSITION OF OUTFLOW BOUNDARIES INCREASE
THE UNCERTAINTY OF WHERE FOCUS FOR CONVECTION SHOULD BE FROM
WEDNESDAY ONWARD.

THROUGH TONIGHT...CONVECTION ANTICIPATED TO INITIATE BETWEEN 21Z-00Z
THIS EVENING FROM SOUTH-CENTRAL MN INTO NORTHWEST WI AND ALSO ALONG
OLD OUTFLOW BOUNDARY. HIGHEST WIND SHEAR VALUES OF 35KTS-40KTS
SITUATED IN NORTH AND WEST PORTIONS OF THE FORECAST AREA. EXTREME
INSTABILITY EXPECTED AREAWIDE WITH SBCAPES REACHING AS HIGH AS 4000
J/KG. DAMAGING WINDS AND LARGE HAIL WILL BE A THREAT...ALONG WITH THE
POSSIBILITY OF AN ISOLATED TORNADO IN PROXIMITY TO OUTFLOW BOUNDARY
AND/OR FRONT.

IN ADDITION...NOCTURNAL 850MB JET OF 50KTS WILL INTERCEPT THE FRONT.
CORFIDI VECTORS SUGGEST POSSIBILITY OF SLOW MOVING AND/OR BACK
BUILDING PROPAGATION OF STORMS. THUNDERSTORMS WITH HEAVY RAIN APPEAR
TO HAVE BEST POTENTIAL FOR REPEATING OVER SAME LOCATIONS ACROSS NORTH
CENTRAL WI...WHERE PRECIPITABLE WATER VALUES OF 1.5-2.0 INCHES POOL
NEAR THE FRONT. 3HRLY FLASH FLOOD GUIDANCE ACROSS THE ENTIRE FORECAST
AREA GENERALLY BETWEEN 2.5-3.5 INCHES...BUT WOULD NOT BE SURPRISED IF
THERE WERE LOCALIZED RUNOFF PROBLEMS.

WEDNESDAY THROUGH FRIDAY...FRONT WAVERS ACROSS THE UPPER MIDWEST.
THUS...SEVERE WEATHER POTENTIAL STILL VIABLE...ALONG WITH POTENTIAL
FOR EXCESSIVE RAINFALL. THIS BASED ON LARGE VALUES OF INSTABILITY AND
MODEL PRECIPITABLE WATER VALUES OF 1.5-2.0 INCHES. NUDGED RAIN
PROBABILITIES UPWARD ON WEDNESDAY BASED ON THEN NAM MODELS CONSISTENT
SIGNAL OF MCS MOVING INTO THE FORECAST AREA. ALSO...OPTED TO REISSUE
HYDROLOGIC OUTLOOK TO CONTINUE HEIGHTENED AWARENESS FOR POTENTIAL OF
EXCESSIVE RAINFALL THROUGH THE END OF THE WEEK.

.LONG TERM...SATURDAY THROUGH TUESDAY

SOUNDS LIKE A BROKEN RECORD...BUT ACTIVE WEATHER PATTERN EXPECTED
TO CONTINUE THROUGH THE WEEKEND AND INTO FIRST PART OF NEXT WEEK.
THIS CORROBORATED BY 00Z 07JUN05 GFSLR AND ECMWF WHICH INDICATED
STORM TRACK ACROSS THE CONUS WILL REMAIN SITUATED OVER THE UPPER
MIDWEST. THEREFORE...CURRENT DATA BASE APPEARS REASONABLE WITH
RESPECT TO BROAD BRUSH TECHNIQUE OF RAIN CHANCES.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

&&

THOMPSON
Hazardous weather outlook, Jun 7, 6:08 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
608 PM CDT TUE JUN 7 2005

IAZ008>011-018-019-029-030-WIZ054-055-061-081100-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-
MITCHELL-RICHLAND-WINNESHIEK-
608 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND
SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE DEVELOPING NEAR AND NORTH OF INTERSTATE I-90 THIS
EVENING. DURING THE EARLY EVENING...MOST OF THE ACTIVITY
SHOULD REMAIN IN THAT AREA. AS THE EVENING CONTINUES...AND A COMPLEX
OF ORGANIZED STORMS ESTABLISHES ITSELF...THE STORMS WILL LIKELY TRY
TO SHIFT FURTHER SOUTH INTO NORTHEAST IOWA AND SOUTHWESTERN
WISCONSIN. THEREFORE...SPOTTER ACTIVATION MAY BE NEEDED MID TO LATE
EVENING...OR AFTER ROUGHLY 9 PM. THE EXACT EVOLUTION OF THE SYSTEM IS
STILL UNCERTAIN...BUT THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING
WINDS.

A COMPLEX OF STORMS FROM THE NORTHERN PLAINS MAY MOVE INTO THE AREA
TOWARD MORNING. ALTHOUGH INSTABILITIES WILL BE WEAKER...SOME OF THE
STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...A COLD FRONT WILL APPROACH THE AREA FROM THE WEST.
WITH A PERSISTENT SOUTHERLY FLOW...AMPLE MOISTURE...STRONG
INSTABILITIES AND FAVORABLE WINDS ALOFT WILL ONCE AGAIN BE IN PLACE
ACROSS THE AREA. THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE
APPROACHING FRONT AND WITH THE FAVORABLE ATMOSPHERIC PARAMETERS...
SOME STORMS WILL LIKELY REACH SEVERE LEVELS. WITH THE MAIN THREAT
BEING LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL REMAIN
DRAPED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THROUGH MUCH OF THIS
WEEK. AS LOW PRESSURE SYSTEMS MOVE ALONG THIS FRONT...ROUNDS OF
THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. THE WINDS ALOFT WILL
LIKELY FAVOR THE DEVELOPMENT OF SOME SEVERE THUNDERSTORMS...BUT THE
TIMING AND LOCATION OF THESE STORMS IS UNCERTAIN AT THIS TIME. THE
MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN
ADDITION TO THESE THREATS...FLOODING MAY BECOME A CONCERN AS REPEATED
RAINS FALL ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS EVENING...
AFTER 9 PM...AND AGAIN WEDNESDAY AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-081100-
ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE-
MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA-
608 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...SOUTHWEST AND CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND BECOME SEVERE DURING THE
EVENING HOURS. THE MAIN THREATS FROM THESE STORMS ARE LARGE HAIL...
DAMAGING WINDS AND ISOLATED TORNADOES.

AREAS NEAR AND NORTH OF I-90 WILL HAVE THE HIGHEST THREAT OF
SEVERE WEATHER EARLY THIS EVENING...AND ISOLATED TORNADOES. AFTER 9
PM...THE STORMS SHOULD BEGIN TO SLOWLY DECREASE THEIR SEVERE WEATHER
THREAT...BUT THE FLOOD THREAT MAY BE MORE INCREASED. ALTHOUGH SOILS
ARE DRY...IF LARGE AMOUNTS OF RAIN ARE RECEIVED /OVER 4 INCHES/
FLOODING COULD BE A THREAT.

A COMPLEX OF STORMS FROM THE NORTHERN PLAINS MAY MOVE INTO THE
AREA TOWARD MORNING. ALTHOUGH INSTABILITIES WILL BE WEAKER...SOME OF
THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...A COLD FRONT WILL APPROACH THE AREA FROM THE WEST.
WITH A PERSISTENT SOUTHERLY FLOW...AMPLE MOISTURE...STRONG
INSTABILITIES AND FAVORABLE WINDS ALOFT WILL ONCE AGAIN BE IN PLACE
ACROSS THE AREA. THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE
APPROACHING FRONT AND WITH THE FAVORABLE ATMOSPHERIC PARAMETERS...
SOME STORMS WILL LIKELY REACH SEVERE LEVELS. WITH THE MAIN THREAT
BEING LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL REMAIN
DRAPED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THROUGH MUCH OF THIS
WEEK. AS LOW PRESSURE SYSTEMS MOVE ALONG THIS FRONT...ROUNDS OF
THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. THE WINDS ALOFT WILL
LIKELY FAVOR THE DEVELOPMENT OF SOME SEVERE THUNDERSTORMS...BUT THE
TIMING AND LOCATION OF THESE STORMS IS UNCERTAIN AT THIS TIME. THE
MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN
ADDITION TO THESE THREATS...FLOODING MAY BECOME A CONCERN AS REPEATED
RAINS FALL ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE OCCURRING THROUGH THE EVENING AS THE
STORMS DEVELOP AND MATURE TO SEVERE LIMITS. YOUR ASSISTANCE IS
VERY MUCH APPRECIATED. AFTER 9 OR 10 PM...IT APPEARS THE SEVERE
THREAT WILL BEGIN TO DECLINE SLOWLY THROUGH THE OVERNIGHT.
SPOTTER ACTIVATION MAY ALSO BE NEEDED WEDNESDAY AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BAUMGARDT/RABERDING/DAS

In the hours before

Special weather statement, Jun 7, 3:30 PM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
330 PM CDT TUE JUN 07 2005

WIZ042>044-053-055-072130-
ADAMS-JUNEAU-MONROE-RICHLAND-VERNON

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 425 FOR THE FOLLOWING AREAS

IN WISCONSIN THIS CANCELS 5 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 JUNEAU

IN SOUTHWEST WISCONSIN

RICHLAND              VERNON

IN WEST CENTRAL WISCONSIN

MONROE

THIS INCLUDES THE CITIES OF...RICHLAND CENTER...GLENDALE...
VIROQUA AND MAUSTON.

MNZ079-086>088-094>096-WIZ032-033-080200-
BUFFALO-DODGE-FILLMORE-HOUSTON-MOWER-OLMSTED-TREMPEALEAU-WABASHA-
WINONA

TORNADO WATCH NUMBER 427 REMAINS VALID UNTIL 9 PM CDT FOR THE
FOLLOWING AREAS

IN MINNESOTA THIS WATCH INCLUDES 7 COUNTIES

IN SOUTHEAST MINNESOTA

DODGE                 FILLMORE              HOUSTON
MOWER                 OLMSTED               WABASHA
WINONA

IN WISCONSIN THIS WATCH INCLUDES 2 COUNTIES

IN WEST CENTRAL WISCONSIN

BUFFALO               TREMPEALEAU

THIS INCLUDES THE CITIES OF...CALEDONIA...RUSHFORD...WINONA...
WABASHA...AUSTIN...ROCHESTER...INDEPENDENCE AND DODGE CENTER.
Local storm report, Jun 7, 4:02 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
402 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             5 E HILLSBORO           43.65N 90.24W
06/07/2005  0.88 INCH        JUNEAU             WI   UNKNOWN

            PUBLIC REPORTED NICKEL SIZE HAIL

&&

JEFFB
Local storm report, Jun 7, 5:12 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
512 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             4 S PRICE               44.52N 91.05W
06/07/2005  0.75 INCH        JACKSON            WI   UNKNOWN

&&

SCHRECK
Special weather statement, Jun 7, 5:36 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
536 PM CDT TUE JUN 07 2005

WIZ017-029-034-041>044-080500-
ADAMS-CLARK-JACKSON-JUNEAU-LA CROSSE-MONROE-TAYLOR

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 430 IN
EFFECT UNTIL 12 AM CDT FOR THE FOLLOWING AREAS

IN WISCONSIN THIS WATCH INCLUDES 7 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 CLARK                 JUNEAU

IN NORTH CENTRAL WISCONSIN

TAYLOR

IN WEST CENTRAL WISCONSIN

JACKSON               LA CROSSE             MONROE

THIS INCLUDES THE CITIES OF...NEILLSVILLE...MEDFORD...GLENDALE...
FRANKLIN...LA CROSSE...ONALASKA AND MAUSTON.

MNZ079-086>088-094>096-WIZ032-033-080200-
BUFFALO-DODGE-FILLMORE-HOUSTON-MOWER-OLMSTED-TREMPEALEAU-WABASHA-
WINONA

TORNADO WATCH NUMBER 427 REMAINS VALID UNTIL 9 PM CDT FOR THE
FOLLOWING AREAS

IN MINNESOTA THIS WATCH INCLUDES 7 COUNTIES

IN SOUTHEAST MINNESOTA

DODGE                 FILLMORE              HOUSTON
MOWER                 OLMSTED               WABASHA
WINONA

IN WISCONSIN THIS WATCH INCLUDES 2 COUNTIES

IN WEST CENTRAL WISCONSIN

BUFFALO               TREMPEALEAU

THIS INCLUDES THE CITIES OF...CALEDONIA...RUSHFORD...WINONA...
WABASHA...AUSTIN...ROCHESTER...INDEPENDENCE AND DODGE CENTER.

DB
Local storm report, Jun 7, 5:46 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
546 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             NORTHFIELD              44.47N 91.10W
06/07/2005  1.00 INCH        JACKSON            WI   LAW ENFORCEMENT

&&

SCHRECK
Local storm report, Jun 7, 8:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
809 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     10 E LUBLIN             45.08N 90.52W
06/07/2005  60 MPH           TAYLOR             WI   LAW ENFORCEMENT

            TREES UPROOTED.

&&

THOMPSON

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:36 PM CDTSevere Thunderstorm WarningARXClark54 min
Jun 7, 7:54 PM CDTFlash Flood WarningARXClark3 hr
Jun 7, 8:08 PM CDTTornado WarningARXClark37 min
Jun 7, 8:43 PM CDTTornado WarningARXClark47 min
Jun 7, 9:04 PM CDTSevere Thunderstorm WarningARXJackson, Trempealeau62 min
Jun 7, 10:00 PM CDTSevere Thunderstorm WarningARXJackson52 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.